MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK AXS CATALYST 7 .068IN ID X 132CM - US; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK AXS CATALYST 7 .068IN ID X 132CM - US; CATHETER, PERCUTANEOUS
Model Number IC068132
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during procedure, while retrieving a clot from the patient's anatomy, the subject catheter shaft was noted broken at the proximal end by the hub.The clot was retrieved after one pass and the procedure was completed successfully.There were no reported clinical consequences to the patient.
 
Additional Manufacturer Narrative
D4 lot#/serial# - updated d4 expiration date - added d10/h3 product available to stryker - updated h3 device evaluated by mfg - updated h3 summary attached - updated h4 manufacturing date ¿ added the subject device was returned and the lot numbers was confirmed from the hub of the devices.Visual analysis revealed that the catheter shaft was broken at 68 mm from the proximal end of the hub.Functional analysis was not performed based on the damage noted during analysis.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information indicated that there were no anomalies noted to the device prior to use and the device was prepared as per the dfu.It is probable that the device was damaged during the clinical procedure.An assignable cause of procedural factors will be assigned to the reported event, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu, but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description

Brand Name
AXS CATALYST 7 .068IN ID X 132CM - US
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key9760147
Report Number3008881809-2020-00053
Device Sequence Number687656
Product Code DQY
UDI-Device Identifier07613327417227
UDI-Public07613327417227
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/19/2021
Device Model NumberIC068132
Device Catalogue NumberIC068132
Device Lot Number21686621
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2020
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFINITY LONG SHEATH CATHETER(STRYKER); MARKSMAN CATHETER(TELEFLEX MEDICAL); SOLITAIRE¿ X REVASCULARIZATION DEVICE(MEDTRONIC)